# SDR GLBA20060979

- Difficulty date: August 20, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 23,836 hours, 28,659 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 177
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - FUSELAGE FRAME CRACKED AT F.S. 177.35 RT STRINGER 9 AT RELIEF HOLE.   MAINTENANCE STOP DRILLED AND PATCHED AFFECTED AREAS I.A.W. BEECH SRM 51-70. PATCH DIMENSIONS 3 INCH BY 2.4 INCH. .080  2024 T3 . RII COMPLIED WITH PER TASKCARD 8.2.1.
